MAUDE Adverse Event Report: CARDINAL HEALTH TUBE SALEM SUMP SIL 5IN1 16FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH TUBE SALEM SUMP SIL 5IN1 16FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888265132
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: an ng tube was placed by nursing on a patient care unit.The nurse noted that the ng tube had no output when placed to suction and they were unable to flush the tube.The service placed an order to reposition the tube.The nurse was still unable to flush the tube after repositioning, and the ng tube was removed.Once removed the nurse noted that the tube was defective.There were no holes or vents at the bottom of the tube.
 
Additional Manufacturer Narrative
Additional information was received on 5/4/22 therefore the following fields have been updated: section b3: describe event or problem - additional information added.Section h6: health effect - clinical code initially updated from code 4582 to code 2330.Section h6: health effect - impact code initially was updated from code 2199 to code # 4629.
 
Event or Problem Description
Additional information received on 5/4/22, the patient experienced discomfort and required medical intervention to replace the device.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The product sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective actions could not be identified without a sample evaluation.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
TUBE SALEM SUMP SIL 5IN1 16FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14287150
Report Number1282497-2022-10687
Device Sequence Number1519721
Product Code KNT
UDI-Device Identifier10884521020092
UDI-Public10884521020092
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888265132
Device Catalogue Number8888265132
Device Lot Number212290001
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
05/03/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date05/09/2022
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown